# SDR R61A2023012100072

- Difficulty date: January 4, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 32,313 hours, 23,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 FR88 STR 27R-STR 28R SHEAR CLIP FOUND CORRODED. REPLACED SHEAR CLIP IAW SRM  51-43-04
